# SDR UALA2011092305132

- Difficulty date: September 23, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 75,549 hours, 21,879 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTS WINDOW HEAT TERMINAL J1 WILL NOT REACH TORQUE.  REMOVED AND REPLACED WINDSHIELD REF MM.
